# SDR HEED065009

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3242 · Brake
- Part: Carrier
- Part number: 34219
- Condition: Worn
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIER LINING WORN.   REPLACED PART.
